Alert archive / New Mexico / Flash Flood Warnings in 2019

Flash Flood Warning 23, NWS Albuquerque, NM

August 6, 2019Bernalillo County, Sandoval County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Aug 6, 2019, 5:03 PM MDT for Bernalillo County, Sandoval County, New Mexico. It was in force for 87 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 6, 2019, 5:03 PM MDT (23:03 UTC)
Expired
Aug 6, 2019, 6:30 PM MDT
In force
87 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

Counties Bernalillo County, NM, Sandoval County, NM

The radar

The Albuquerque radar (KABX), 29 km from the middle of the area, began a volume at 23:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.1 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2019-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 39 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2019-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
39 J/kg
Mixed-layer CIN
-154 J/kg
Mixed-layer LCL
2417 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

777 
WGUS55 KABQ 062303
FFWABQ
NMC001-043-070030-
/O.NEW.KABQ.FF.W.0023.190806T2303Z-190807T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
503 PM MDT Tue Aug 6 2019

The National Weather Service in Albuquerque has issued a

* Flash Flood Warning for...
  Southeastern Sandoval County in north central New Mexico...
  Bernalillo County in central New Mexico...

* Until 630 PM MDT.

* At 502 PM MDT, the public reported flash flooding across the warned
  area. Up to one inch of rain has already fallen. Flash flooding is
  already occurring.

* Some locations that will experience flooding include...
  Northern Albuquerque, Rio Rancho, Corrales, Bernalillo, Los Ranchos
  De Albuquerque, Enchanted Hills, Mariposa, Cabezon, Coronado State
  Monument and Vista Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of normally
dry arroyos and streambeds, low water crossings, intersections, and
underpasses as well as other poor drainage and low lying areas.

&&

LAT...LON 3545 10652 3539 10647 3531 10654 3516 10663
      3520 10678 3539 10676

$$

24
2 follow-up statements
603 
WGUS75 KABQ 062335
FFSABQ

Flash Flood Statement
National Weather Service Albuquerque NM
535 PM MDT Tue Aug 6 2019

NMC001-062343-
/O.CAN.KABQ.FF.W.0023.000000T0000Z-190807T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bernalillo-
535 PM MDT Tue Aug 6 2019

...THE FLASH FLOOD WARNING FOR BERNALILLO COUNTY IS CANCELLED...

Flooding is no longer expected to pose a threat. Please continue to
heed any remaining road closures.

LAT...LON 3545 10652 3539 10647 3531 10654 3522 10660
      3522 10678 3539 10676

$$

NMC043-070030-
/O.CON.KABQ.FF.W.0023.000000T0000Z-190807T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Sandoval-
535 PM MDT Tue Aug 6 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM MDT FOR
SOUTHEASTERN SANDOVAL COUNTY...

At 533 PM MDT, the public reported flash flooding occurring in Rio 
Rancho. Up to one inch of rain has already fallen. Flash flooding is 
already occurring.

Some locations that will experience flooding include...
Rio Rancho, Corrales, Bernalillo, Enchanted Hills, Mariposa, Cabezon,
Coronado State Monument, Vista Hills, Rio Rancho City Center and
Santa Ana Pueblo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of normally
dry arroyos and streambeds, low water crossings, intersections, and
underpasses as well as other poor drainage
and low lying areas.

&&

LAT...LON 3545 10652 3539 10647 3531 10654 3522 10660
      3522 10678 3539 10676

$$

24
217 
WGUS75 KABQ 070034
FFSABQ

Flash Flood Statement
National Weather Service Albuquerque NM
634 PM MDT Tue Aug 6 2019

NMC043-070044-
/O.EXP.KABQ.FF.W.0023.000000T0000Z-190807T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Sandoval-
634 PM MDT Tue Aug 6 2019

...THE FLASH FLOOD WARNING FOR SOUTHEASTERN SANDOVAL COUNTY HAS
EXPIRED...

The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.

LAT...LON 3545 10652 3539 10647 3531 10654 3522 10660
      3522 10678 3539 10676

$$

24

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Aug 6, 2:30 PM MDT, 2 hours 33 minutes earlier.

Area forecast discussion, Aug 6, 2:30 PM MDT, 2 hours 33 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
230 PM MDT Tue Aug 6 2019

.SYNOPSIS...
Showers and thunderstorms with heavy rainfall will continue to
impact New Mexico through the weekend as a deep tap of monsoon
moisture focuses directly over the state. The threat for flash
flooding will be highest near burn scars, steep terrain, urban
drainages, and locations that receive daily rounds of heavy rain.
High temperatures will be near normal for most folks with the
exception of eastern New Mexico where readings will top out between
95 and 100 degrees each afternoon. Storm motion will be slow and
erratic today then transition toward the northeast through the end
of the week.

&&

.DISCUSSION...
The latest radar and satellite suite shows a significant uptick in
storm coverage and intensity today across northern and central NM.
The 12Z KABQ PWAT of 1.17" with weak steering flow, a near moist
adiabatic profile, and abundant instability will support vigorous
convection through the evening along and north of I-40. The area
over southern NM is currently overcoming overnight rainfall with
widespread cloud cover and convective inhibition based on the 19Z
LAPS analysis. Not much change was made to the previous update to
continue a Flash Flood Watch thru the evening given trends with
radar and near-term, hi-res models.

Convective coverage on Wednesday is shown with good agreement by
model guidance to be less vigorous with scattered coverage focused
mainly over northern and western NM. PW values will still be above
normal and storm motion will become more southwest to northeast while
upper level high pressure centers over southeast NM. Flash flooding
is still possible but the overall coverage is expected to be less.

A return to more robust convection with torrential rainfall is in
store Thursday as the upper high shifts farther east into TX and a
warm core upper wave slides north into the southwest CONUS. Model
moisture, instability, and subsequent QPF is very impressive with
many bullseyes of QPF in excess of 1" over the area. This will likely
be the most significant threat for flash flooding this season,
especially given the stage is set from recent heavy rainfall over the
region. This overall pattern will likely continue through the end of
the week as a more traditional monsoon pattern remains in place over
NM.

Guyer

&&

.FIRE WEATHER...
In typical early August fashion, showers and thunderstorms will
remain active over northern and central NM each day through the
upcoming weekend. Slow-moving storms will pose risks of burn scar
flash flooding and erratic outflow winds, as well as new lightning
ignitions from strikes that occur just outside of precipitation
cores. Outside of thunderstorms, hot and near (western and central
NM) to above normal (in eastern plains of NM) temperatures will
persist. Each day, afternoon humidity will stay at or above a 25 to
35 percent range, effectively recovering to 70 to 90 percent
overnight for most zones within the forecast area. After an active
period through this weekend, a subtle drying of dewpoints and hence
lower humidity could infiltrate parts of northwestern NM. Elsewhere
scattered storms will continue to develop.

52

&&

.AVIATION...
18Z TAF CYCLE
Increased shower and thunderstorm activity is forecast today, over
much of northern and central New Mexico as abundant moisture remains
intact with more unstable conditions developing. Slow and erratic
storm motions are forecast with heavy downpours limiting ceilings and
visibility. Gusty downburst winds and small hail will also be
possible near any storms. Outside of thunderstorms, prevailing winds
will be light with hot temperatures creating high density altitudes
that will pose difficult ascents for some aircraft.

52

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  63  93  63  93 /  30  20  20  30
Dulce...........................  55  87  53  88 /  40  40  30  40
Cuba............................  59  87  59  88 /  60  30  30  50
Gallup..........................  57  90  58  89 /  40  30  20  40
El Morro........................  54  84  55  84 /  60  30  30  60
Grants..........................  57  87  58  86 /  60  40  30  60
Quemado.........................  58  84  58  82 /  50  50  40  70
Datil...........................  56  84  58  83 /  60  50  30  70
Glenwood........................  65  92  66  90 /  40  40  30  50
Chama...........................  52  77  51  78 /  50  50  40  50
Los Alamos......................  61  84  62  83 /  50  40  50  60
Pecos...........................  59  83  60  84 /  60  30  30  60
Cerro/Questa....................  54  80  53  80 /  40  50  40  70
Red River.......................  48  74  48  74 /  50  60  50  80
Angel Fire......................  46  77  46  77 /  50  50  30  70
Taos............................  55  85  55  86 /  30  40  30  60
Mora............................  55  82  55  83 /  50  50  30  70
Espanola........................  61  89  61  90 /  40  30  40  50
Santa Fe........................  61  84  62  85 /  60  30  40  60
Santa Fe Airport................  61  88  62  89 /  60  30  30  50
Albuquerque Foothills...........  67  91  68  90 /  70  20  30  50
Albuquerque Heights.............  68  92  69  91 /  60  20  30  40
Albuquerque Valley..............  67  95  68  93 /  60  20  30  40
Albuquerque West Mesa...........  67  93  68  92 /  60  20  30  40
Los Lunas.......................  65  94  66  92 /  60  20  30  40
Rio Rancho......................  67  93  68  93 /  70  20  30  40
Socorro.........................  67  97  69  94 /  40  30  40  40
Sandia Park/Cedar Crest.........  60  87  61  87 /  80  30  30  60
Tijeras.........................  63  90  64  90 /  80  30  30  60
Moriarty/Estancia...............  57  90  58  90 /  70  30  30  50
Clines Corners..................  60  86  60  86 /  80  30  30  60
Gran Quivira....................  62  90  62  90 /  60  30  30  60
Carrizozo.......................  67  93  67  92 /  40  20  30  50
Ruidoso.........................  59  86  59  84 /  50  40  30  60
Capulin.........................  59  88  57  85 /  30  40  30  60
Raton...........................  57  91  56  90 /  30  40  30  60
Springer........................  58  90  58  89 /  30  40  30  60
Las Vegas.......................  57  85  57  85 /  50  30  30  60
Clayton.........................  65  97  65  93 /  20  20  40  30
Roy.............................  63  91  62  89 /  30  30  30  40
Conchas.........................  69  99  69  98 /  30  20  30  30
Santa Rosa......................  69  98  68  98 /  40  20  30  30
Tucumcari.......................  70 100  70 100 /  20  20  20  20
Clovis..........................  69  97  69  96 /  20  20  20  10
Portales........................  70  99  70  98 /  20  10  20  10
Fort Sumner.....................  70  96  70  96 /  30  10  20  20
Roswell.........................  73 101  74 102 /  20  10  20  20
Picacho.........................  67  93  66  93 /  30  30  30  40
Elk.............................  63  89  63  89 /  40  40  40  50

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until midnight MDT tonight for the following
zones... NMZ504-506-507-510>515-517>519-521>523-527>529.

&&
Hazardous weather outlook, Aug 6, 11:28 AM MDT, 5 hours 35 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Albuquerque NM
1128 AM MDT Tue Aug 6 2019

NMZ501>540-071100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
1128 AM MDT Tue Aug 6 2019

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...This Afternoon and Tonight

Showers and thunderstorms with heavy rainfall over much of northern
and central New Mexico will elevate the flash flood threat today and
tonight, especially over burn scars, steep terrain, urban drainages,
and in areas where recent heavy rain has fallen. Storm motions will
be slow and erratic with rainfall rates over 2 inches per hour.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Showers and thunderstorms with heavy rainfall will continue to impact
much of northern and central New Mexico from Wednesday through the
weekend. The potential for flash flooding will increase with each day
of heavy rainfall, particularly over burn scars, steep terrain, urban
drainages, and areas that receive additional heavy rainfall. Storm
motions will gradually become more south to north then southwest to
northeast through the week. Rainfall rates over 2 inches per hour
are expected.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report flooding, strong winds, and hail
through the National Weather Service Albuquerque web site at
weather.gov/abq or by calling 1.888.386.7637. You can also submit
storm reports and photos on our Facebook page or via Twitter using
the hashtag nmwx.

Guyer

In the hours before

Special weather statement, Aug 6, 12:47 PM MDT, 4 hours 16 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
1247 PM MDT Tue Aug 6 2019

NMZ523-061915-
Central Highlands-
1247 PM MDT Tue Aug 6 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SAN MIGUEL AND
SOUTHEASTERN SANTA FE COUNTIES UNTIL 115 PM MDT...

At 1247 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles north of Clines Corners, or 20 miles northeast of Moriarty,
moving northeast at 5 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Heavy rain will also be possible with this storm.

This storm will remain over mainly rural areas of southwestern San
Miguel and southeastern Santa Fe Counties.

This includes Highway 285 between Mile Markers 254 and 268.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.

&&

LAT...LON 3504 10577 3521 10588 3536 10567 3512 10551
TIME...MOT...LOC 1847Z 240DEG 6KT 3517 10575

24
Special weather statement, Aug 6, 1:41 PM MDT, 3 hours 22 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
141 PM MDT Tue Aug 6 2019

NMZ512-515-518-523-529-062015-
Northeast Highlands-West Slopes Sangre de Cristo Mountains-East
Slopes Sangre de Cristo Mountains-Santa Fe Metro Area-Central
Highlands-
141 PM MDT Tue Aug 6 2019

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL SAN MIGUEL AND
SOUTHEASTERN SANTA FE COUNTIES UNTIL 215 PM MDT...

At 140 PM MDT, Doppler radar was tracking a strong thunderstorm over
Rowe, or 22 miles southeast of Santa Fe, moving south at 15 mph.

Dime size hail will be possible with this storm.

Heavy rain will also be possible with this storm.

Locations impacted include...
Pecos, Upper Colonias, Lamy, Ribera, Rowe, Chapelle, South San
Ysidro, North San Ysidro, San Pablo and Lower Colonias.

This includes the following highways...
 Interstate 25 near Mile Marker 293, and between Mile Markers 301 and
333.
 Highway 285 between Mile Markers 268 and 281.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.

&&

LAT...LON 3537 10524 3522 10588 3553 10588 3563 10553
      3560 10550 3562 10550 3564 10548
TIME...MOT...LOC 1940Z 340DEG 13KT 3548 10563

24
Special weather statement, Aug 6, 1:49 PM MDT, 3 hours 14 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
149 PM MDT Tue Aug 6 2019

NMZ518-521-522-062015-
Sandia/Manzano Mountains-Santa Fe Metro Area-Estancia Valley-
149 PM MDT Tue Aug 6 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SANDOVAL AND
SOUTHWESTERN SANTA FE COUNTIES UNTIL 215 PM MDT...

At 149 PM MDT, Doppler radar was tracking a strong thunderstorm near
Galisteo, or 22 miles south of Santa Fe, moving northwest at 10 mph.

Nickel size hail will be possible with this storm.

Heavy rain will also be possible with this storm.

Locations impacted include...
Cerrillos Hills State Park, Galisteo, Los Cerrillos, Madrid and
Golden.

This includes Interstate 25 near Mile Marker 270.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

&&

LAT...LON 3539 10590 3520 10600 3528 10638 3554 10614
TIME...MOT...LOC 1949Z 123DEG 7KT 3536 10604

24
Special weather statement, Aug 6, 1:53 PM MDT, 3 hours 10 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
153 PM MDT Tue Aug 6 2019

NMZ504-062030-
Northwest Highlands-
153 PM MDT Tue Aug 6 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MCKINLEY COUNTY
UNTIL 230 PM MDT...

At 152 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles southwest of Ojo Encino, or 33 miles west of Cuba, moving
northwest at 10 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Heavy rain will also be possible with this storm.

Locations impacted include...
Pueblo Pintado.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

&&

LAT...LON 3588 10731 3575 10751 3587 10772 3600 10751
TIME...MOT...LOC 1952Z 123DEG 7KT 3587 10751

24
Special weather statement, Aug 6, 4:31 PM MDT, 32 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
431 PM MDT Tue Aug 6 2019

NMZ507-518-519-521-062315-
Sandia/Manzano Mountains-West Central Highlands-Santa Fe Metro
Area-Middle Rio Grande Valley/Albuquerque Metro Area-
431 PM MDT Tue Aug 6 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN VALENCIA...
SOUTHEASTERN SANDOVAL AND BERNALILLO COUNTIES UNTIL 515 PM MDT...

At 431 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 13 miles west of Northern Meadows to Rio Rancho
to 8 miles east of Santa Ana Pueblo. Movement was south at 20 mph.

Wind gusts up to 50 mph will be possible with these storms.

Heavy rain will also be possible with these storms.

Locations impacted include...
Albuquerque, Rio Rancho, Corrales, Bernalillo, Los Ranchos De
Albuquerque, Tijeras, Mariposa, Coronado State Monument, Vista Hills
and Santa Ana Pueblo.

This includes the following highways...
 Interstate 40 between Mile Markers 132 and 179.
 Interstate 25 between Mile Markers 208 and 247.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

&&

LAT...LON 3501 10714 3487 10672 3492 10633 3539 10628
      3536 10665 3547 10701
TIME...MOT...LOC 2231Z 003DEG 17KT 3538 10694 3529 10667 3531 10637

24
Local storm report, Aug 6, 4:41 PM MDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
441 PM MDT TUE AUG 06 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0331 PM     FLASH FLOOD      LOS CERRILLOS           35.44N 106.13W
08/06/2019                   SANTA FE           NM   SOCIAL MEDIA

&&

EVENT NUMBER ABQ201902364

RJH

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 5, 6:24 PM MDTSpecial Weather StatementABQMora36 min
Aug 6, 2:12 AM MDTAreal Flood AdvisoryABQColfax108 min
Aug 6, 10:49 AM MDTFlash Flood WatchABQ11 hr
Aug 6, 12:01 PM MDTSpecial Weather StatementABQTorrance29 min
Aug 6, 12:09 PM MDTAreal Flood AdvisoryABQTaos2 hr
Aug 6, 12:32 PM MDTFlash Flood WarningABQColfax53 min
Aug 6, 12:47 PM MDTSpecial Weather StatementABQSanta Fe28 min
Aug 6, 1:14 PM MDTAreal Flood AdvisoryABQSan Miguel2 hr
Aug 6, 1:41 PM MDTSpecial Weather StatementABQSanta Fe34 min
Aug 6, 1:49 PM MDTSpecial Weather StatementABQSanta Fe26 min
Aug 6, 1:53 PM MDTSpecial Weather StatementABQ37 min
Aug 6, 1:55 PM MDTSevere Thunderstorm WarningABQTaos22 min
Aug 6, 2:05 PM MDTAreal Flood AdvisoryABQSandoval, San Miguel, Santa Fe115 min
Aug 6, 2:24 PM MDTFlash Flood WarningABQSandoval, Santa Fe2 hr
Aug 6, 2:36 PM MDTAreal Flood AdvisoryABQSandoval114 min
Aug 6, 3:01 PM MDTAreal Flood AdvisoryABQColfax119 min
Aug 6, 3:09 PM MDTAreal Flood AdvisoryABQSandoval3 hr
Aug 6, 3:10 PM MDTFlash Flood WarningABQColfax66 min
Aug 6, 3:25 PM MDTAreal Flood AdvisoryABQSan Miguel2 hr
Aug 6, 4:01 PM MDTFlash Flood WarningABQSandoval119 min
Aug 6, 4:31 PM MDTSpecial Weather StatementABQBernalillo44 min
Aug 6, 4:45 PM MDTAreal Flood AdvisoryABQSandoval2 hr
Aug 6, 5:23 PM MDTAreal Flood AdvisoryABQBernalillo2 hr

Nearby

Flash Flood Warnings in New Mexico, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.